Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 28, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 1, 2007, 2:07 PM CST for 12 counties in Florida. It took effect at Mar 2, 2007, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 2:07 PM CST (20:07 UTC)
- In effect from
- Mar 2, 2007, 10:00 AM CST
- Expired
- Mar 2, 2007, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 012007 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 307 PM EST THU MAR 1 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY FOR MUCH OF THE FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A STRONG COLD FRONT WITH SHOWERS...STRONG TO SEVERE THUNDERSTORMS AND GUSTY WINDS WILL CROSS THE REGION TONIGHT. IN ITS WAKE...HIGH PRESSURE WILL BUILD SOUTHEAST SPREADING MUCH COOLER AND DRIER AIR INTO THE REGION ON FRIDAY. RED FLAG CONDITIONS ARE LIKELY ACROSS MUCH OF THE FLORIDA PANHANDLE. MARGINAL DURATIONS OF LOW RELATIVE HUMIDITY WILL BE POSSIBLE FOR THE SAME AREAS ON SATURDAY. FLZ007-009>013-021230- /O.UPG.KTAE.FW.A.0025.070302T1600Z-070302T2300Z/ /O.NEW.KTAE.FW.W.0028.070302T1600Z-070302T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 207 PM CST THU MAR 1 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014-016-017-026-021230- /O.NEW.KTAE.FW.W.0028.070302T1600Z-070302T2300Z/ GULF-GADSDEN-LEON-LIBERTY- 307 PM EST THU MAR 1 2007 /207 PM CST THU MAR 1 2007/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
2 follow-up statements
000 WWUS82 KTAE 021016 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 516 AM EST FRI MAR 2 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ TODAY FOR MUCH OF THE FLORIDA PANHANDLE AND NORTHWEST PORTIONS OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND... .DISCUSSION...A STRONG COLD FRONT WILL PUSH SOUTHEAST OF THE AREA TODAY. IN ITS WAKE...HIGH PRESSURE WILL BUILD SOUTHEAST SPREADING MUCH COOLER AND DRIER AIR INTO THE REGION. RED FLAG CONDITIONS ARE LIKELY ACROSS MUCH OF THE FLORIDA PANHANDLE AND FOR ALL OF NORTH FLORIDA ON SATURDAY. FLZ014-022030- /O.CAN.KTAE.FW.W.0028.070302T1600Z-070302T2300Z/ /O.NEW.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ GULF- 416 AM CST FRI MAR 2 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>013-016-017-026-022030- /O.NEW.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.EXT.KTAE.FW.W.0028.070302T1800Z-070302T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- LIBERTY- 516 AM EST FRI MAR 2 2007 /416 AM CST FRI MAR 2 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ015-018-019-027>029-034-022030- /O.NEW.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 516 AM EST FRI MAR 2 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 021920 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 220 PM EST FRI MAR 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR INLAND WALTON...HOLMES...WASHINGTON...JACKSON... BAY...CALHOUN...GADSDEN...LEON...AND LIBERTY COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...RED FLAG WARNING IN NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR GULF...FRANKLIN...JEFFERSON...AND WAKULLA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND WITH THE EXCEPTION OF DIXIE COUNTY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT... ...FIRE WEATHER WATCH IS CANCELED FOR DIXIE COUNTY FOR SATURDAY AFTERNOON... .DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG CONDITIONS ARE EXPECTED ACROSS ALL OF EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND THIS AFTERNOON. WITH THE DRY AIR STILL IN PLACE ON SATURDAY...RED FLAG CONDITIONS WILL ONCE AGAIN BE EXPECTED ACROSS A LARGE PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. FLZ034-022030- /O.CAN.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ DIXIE- 220 PM EST FRI MAR 2 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH. $$ FLZ007-009>013-016-017-026-022300- /O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ /O.CON.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- LIBERTY- 220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014-015-018-027-022300- /O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ /O.EXA.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/ GULF-FRANKLIN-JEFFERSON-WAKULLA- 220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ019-028-029-022300- /O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/ /O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/ MADISON-TAYLOR-LAFAYETTE- 220 PM EST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 1, 1:20 PM CST, 47 minutes earlier.
Area forecast discussion, Mar 1, 1:20 PM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 220 PM EST THU MAR 1 2007 .SYNOPSIS...CONVECTION CONTINUES TO FIRE ALONG AND JUST TO THE S OF THE WARM FRONT AS IT PUSHES THROUGH THE CWA EARLY THIS AFTERNOON. SUPERCELLS ARE BEGINNING TO DEVELOP ACROSS SE AL AND THE WESTERN FL PANHANDLE...AND SOME OF THESE WILL BE CAPABLE OF SPAWNING TORNADOES AS THEY HEAD OFF TO THE NE...WHILE THE ENTIRE AREA OF STORMS MOVES SLOWLY EASTWARD. THE TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE CWA UNTIL 8 PM EST...7 PM CST..AS THE MAIN SQUALL LINE IS STILL WELL OFF TO THE WEST IN ITS DEVELOPMENTAL STAGES. OVER THE COASTAL WATERS...WINDS AND SEAS ARE MAINTAINING THEIR SLOW ASCENT...AND APPEAR ON TRACK TO REACH SCA LEVELS BEFORE THE AFTERNOON IS THROUGH. && .SHORT TERM...AS MENTIONED ABOVE...WITH THE PRE-FRONTAL SQUALL LINE STILL WELL OFF TO OUR WEST...THE THREAT FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND POSSIBLE TORNADOES WILL CONTINUE WELL INTO THIS EVENING. THE SHEAR PROFILE ACROSS THE REGION WILL BECOME LESS DIRECTIONAL AND MORE LINEAR AHEAD OF THE SQUALL LINE...BUT THE SPEED SHEAR SHOULD REMAIN STRONG ENOUGH TO SUPPORT DERECHOES AND POSSIBLE TORNADOES WITH THE SQUALL LINE ITSELF. THE COLD FRONT IS EXPECTED TO MOVE THROUGH VERY LATE TONIGHT WITH COOLER AND DRIER BUILDING IN ...BUT IT MAY STALL OVER NE FL AND ALLOW A WEAK WAVE TO DEVELOP AND MOVE ALONG IT OVER THE NE GULF. THE GFS APPEARS TO BE OVERDONE WITH THIS WAVE AT THE PRESENT TIME...SO WILL TRIM BACK MAV POPS AT LEAST 20-30 PERCENT ACROSS THE SE FL BIG BEND. ANOTHER WEAK SHORTWAVE MAY ATTEMPT TO PULL SOME MOISTURE FROM THE STALLED OUT FRONT BACK TO THE N ON SATURDAY... BEFORE A STRONG SFC RIDGE EJECTS EVERYTHING OUT TO THE E LATER ON SUNDAY. && .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...THE GFS SHOWS RAIN CHANCES CONTINUING OVER MOST OF THE LOCAL REGION DUE TO THE PRESENCE OF THE AFOREMENTIONED FRONT. THIS FRONT GETS A GOOD KICK LATE SUNDAY AS THE UPPER THROUGH DIGS DEEPER AND STRONG SURFACE HIGH BUILDS IN THE WEST. THE REMAINDER OF THE FORECAST PERIOD WILL BE DRY WITH BELOW NORMAL TEMPS. A WIDESPREAD LIGHT FREEZE IS POSSIBLE MONDAY MORNING. && .MARINE...MAIN CONCERN WILL BE TIMING THE END OF THE SCA WHICH WILL LAST THROUGH TONIGHT AND INTO FRIDAY MORNING. && .AVIATION...MESSY DAY ACROSS THE FORECAST AREA FOR AVIATION. WARM FRONT WILL SLOWLY PULL NORTH ACROSS THE AREA THROUGH THE DAY WITH SCATTERED TO NUMEROUS SHOWER ACTIVITY. GENERALLY LOOKING AT MVFR CONDITIONS FOR CIGS/VIS WITH THE SHOWERS WITH TEMPO THUNDERSTORMS BRINGING CONDITIONS DOWN INTO THE IFR RANGE AND PERHAPS A BIT LOWER WITH ANY REALLY HEAVY DOWNPOURS. WINDS WILL ALSO BE RATHER GUSTY WITH FREQUENT GUSTS THIS AFTERNOON INTO THE 15 TO 20 KNOT RANGE. COLD FRONT WILL THEN APPROACH AND CROSS THE AREA DURING THE EVENING AND FIRST PART OF THE NIGHT. A BAND OF SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE IS LIKELY WITH THIS FRONT. BEST CHANCE FOR THESE SEVERE STORMS WILL BE DURING THE LATE AFTERNOON AND EARLY TO MID EVENING FROM KDHN TO KABY AND KPFN THEN SPREADING TO KTLH AND KVLD DURING THE MID EVENING AND EARLY MORNING HOURS. && .FIRE WEATHER...WILL UPGRADE THE FIRE WX WATCH TO A RED FLAG WARNING ACROSS THE FL PANHANDLE ON FRI. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 55 69 38 65 42 / 90 20 10 10 30 PANAMA CITY 55 68 42 69 43 / 90 10 10 10 20 DOTHAN 48 69 39 68 38 / 90 10 10 10 20 ALBANY 54 66 40 68 38 / 90 10 10 10 20 VALDOSTA 55 66 40 65 42 / 90 20 10 10 30 CROSS CITY 61 67 48 64 45 / 80 30 10 20 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON... HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...LIBERTY...GADSDEN... AND LEON. GM...SCA ALL LEGS. && AVIATION/FIRE WX...MROCZKA PUBLIC/MARINE...GOULD LONG TERM...BARRY
Hazardous weather outlook, Mar 1, 4:11 AM CST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EST THU MAR 1 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-021015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/ ..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST OF THE LOCAL TRI-STATE REGION... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL WATERS THIS AFTERNOON AND INTO EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED INTO MID NEXT WEEK. .SPOTTER STATEMENT... SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING COVERING OUR REGION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Mar 1, 11:58 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1258 PM EST THU MAR 1 2007 FLZ007-011830- INLAND WALTON- 1158 AM CST THU MAR 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WALTON COUNTY IN THE FLORIDA PANHANDLE... * UNTIL 1230 PM CST AT 1154 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DORCAS...OR 11 MILES NORTHEAST OF CRESTVIEW...MOVING NORTHEAST AT 35 MPH. SMALL HAIL...AND WINDS GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. 14-MROCZKA
Local storm report, Mar 1, 1:36 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TORNADO SW ENTERPRISE 31.31N 85.85W
03/01/2007 COFFEE AL EMERGENCY MNGR
EM REPORTED TORNADO ON GROUND OVER ENTERPRISE MUNICIPAL
AIRPORT. NO DAMAGE REPORTS YET.
0220 PM TORNADO LEVEL PLAINS 31.30N 85.78W
03/01/2007 DALE AL EMERGENCY MNGR
TORNADO REPORTED ON GROUND ON CR1 NEAR LEVEL PLAINS. NO
DAMAGE REPORTS YET.
0225 PM TORNADO ENTERPRISE 31.31N 85.85W
03/01/2007 COFFEE AL PUBLIC
TORNADO REPORTED ON GROUND ON FT RUCKER BLVD IN
ENTERPRISE. NO DAMAGE REPORTS YET.
&&
LANIERLocal storm report, Mar 1, 1:43 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL OZARK 31.46N 85.64W
03/01/2007 E1.75 INCH DALE AL PUBLIC
GOLF BALL SIZE HAIL REPORTED.
0235 PM HAIL NEWTON 31.33N 85.60W
03/01/2007 E1.00 INCH DALE AL PUBLIC
QUARTER SIZED HAIL REPORTED
&&
LANIERLocal storm report, Mar 1, 1:49 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
249 PM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO ENTERPRISE 31.31N 85.85W
03/01/2007 COFFEE AL NWS EMPLOYEE
IN COFFEE COUNTY...1/8 MILE WIDE DAMAGE PATH THROUGH
ENTERPRISE. POSSIBLY DOZENS OF HOMES DAMAGED. BASED ON
RADAR...TORNADO WENT THROUGH ENTERPRISE AT 110PM CST.
&&
LANIERLocal storm report, Mar 1, 2:02 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TORNADO ENTERPRISE 31.31N 85.85W
03/01/2007 COFFEE AL BROADCAST MEDIA
STUDENTS REPORTED TRAPPED IN ENTERPRISE HIGH SCHOOL GYM.
POSSIBLE INJURIES. REPORTED BY TV STATION WSFA.
&&
LANIERLocal storm report, Mar 1, 2:06 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG W ABBEVILLE 31.57N 85.25W
03/01/2007 HENRY AL EMERGENCY MNGR
STATE ROAD 7 WEST OF ABBEVILLE. TREES AND POWERLINES
DOWN.
&&
LANIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:16 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 11 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.